RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 3, Pages 351–361 (Mi mz8545)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation of Classes of Convolutions by Linear Operators of Special Form

V. P. Zastavnyia, V. V. Savchukb

a Donetsk National University
b Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: A parametric family of operators $G_\rho$ is constructed for the class of convolutions $\mathbf{W}_{p,m}(K)$ whose kernel $K$ was generated by the moment sequence. We obtain a formula for evaluating
$$ E(\mathbf{W}_{p,m}(K);G_\rho)_p:=\sup_{f\in\mathbf{W}_{p,m}(K)}\|f-G_\rho(f)\|_p. $$
For the case in which $\mathbf{W}_{p,m}(K)=\mathbf{W}^{r,\beta}_{p,m}$, we obtain an expansion in powers of the parameter $\varepsilon=-\ln\rho$ for $E(\mathbf{W}^{r,\beta}_{p,m};G_{\rho,r})_p$, where $\beta\in\mathbb{Z}$, $r>0$, and $m\in\mathbb{N}$, while $p=1$ or $p=\infty$.

Keywords: convolution, linear operator, periodic measurable function, moment sequence, Borel measure, Fourier series, Euler polynomial, Bernoulli numbers

DOI: https://doi.org/10.4213/mzm8545

Full text: PDF file (542 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:3, 333–343

Bibliographic databases:

UDC: 517.518.83+517.15
Received: 02.11.2009
Revised: 16.03.2011

Citation: V. P. Zastavnyi, V. V. Savchuk, “Approximation of Classes of Convolutions by Linear Operators of Special Form”, Mat. Zametki, 90:3 (2011), 351–361; Math. Notes, 90:3 (2011), 333–343

Citation in format AMSBIB
\Bibitem{ZasSav11}
\by V.~P.~Zastavnyi, V.~V.~Savchuk
\paper Approximation of Classes of Convolutions by Linear Operators of Special Form
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 3
\pages 351--361
\mathnet{http://mi.mathnet.ru/mz8545}
\crossref{https://doi.org/10.4213/mzm8545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868365}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 3
\pages 333--343
\crossref{https://doi.org/10.1134/S0001434611090033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296476500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155149514}


Linking options:
  • http://mi.mathnet.ru/eng/mz8545
  • https://doi.org/10.4213/mzm8545
  • http://mi.mathnet.ru/eng/mz/v90/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. L. Vinogradov, “Sharp estimates of best approximations by deviations of Weierstrass-type integrals”, J. Math. Sci. (N. Y.), 194:6 (2013), 628–638  mathnet  crossref  mathscinet
    2. Prestin J., Savchuk V.V., Shidlich A.L., “Direct and Inverse Theorems on the Approximation of 2 Pi-Periodic Functions By Taylor-Abel-Poisson Operators”, Ukr. Math. J., 69:5 (2017), 766–781  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:450
    Full text:81
    References:50
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019